University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Sharp interpolation inequalities for discrete operators

Zelik, SV, Ilyin, AA and Laptev, AA (2015) Sharp interpolation inequalities for discrete operators DOKLADY MATHEMATICS, 91 (2). pp. 215-219.

[img] Text
DKM2015.pdf - Author's Original
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (217kB)
[img]
Preview
Text (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview

Abstract

We consider the imbeddings of the l 2 sequence spaces defined on ddimensional lattices into the spaces written as interpolation inequalities between the l 2 norm of a sequence and its difference. A general method is developed for finding sharp constants, extremal elements and possible correction terms in this type of inequalities. Applications to the spectral theory of discrete Schrödinger operator are given.

Item Type: Article
Subjects : Mathematics
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Zelik, SVUNSPECIFIEDUNSPECIFIED
Ilyin, AAUNSPECIFIEDUNSPECIFIED
Laptev, AAUNSPECIFIEDUNSPECIFIED
Date : 1 March 2015
Identification Number : https://doi.org/10.1134/S1064562415020349
Copyright Disclaimer : Copyright 2015 MAIK NAUKA/INTERPERIODICA/SPRINGER
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, LIEB-THIRRING INEQUALITIES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 03 Nov 2016 11:50
Last Modified : 03 Nov 2016 11:50
URI: http://epubs.surrey.ac.uk/id/eprint/812220

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800